MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID PRIMARY REAMER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERSAL GLENOID PRIMARY REAMER; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERSAL GLENOID PRIMARY REAMER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a glenoid change surgery a ring at the tip of the drill bit broke off.The fragment stayed attached to the drill.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Corrected info: additional manufacturer narrative.The reported event was confirmed as one unpackaged ar-9126rp, universal glenoid primary reamer, batch number 04511912, was received for investigation and upon visual inspection, it was observed that the depth stop is broken off (see evaluation pictures 1 + 3).The most likely cause for the reported failure can be attributed to improper use / device handling.Functional testing was not performed due to the damage of the device.The broken off depth stop was returned for evaluation.Further, the cutting edges are heavily damaged (see evaluation pictures 4 + 5).Also, the device shows signs of metal surface oxidation and faded laser marks (see evaluation picture 2).

Brand Name
UNIVERSAL GLENOID PRIMARY REAMER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24884259
Report Number1220246-2026-02222
Device Sequence Number13224573
Product Code LXH
UDI-Device Identifier00888867057623
UDI-Public(01)00888867057623(11)190326(10)04511912
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID PRIMARY REAMER
Device Catalogue NumberAR-9126RP
Device Lot Number04511912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Distributor Facility Aware Date03/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown